# SDR IPXA2018082983301

- Difficulty date: August 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 57,223 hours, 12,322 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: AKC76271
- Condition: Corroded
- Location: Tailcon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TEE ANGLE,  KEEL WAS CORRODED INSIDE, AFT EXTERIOR TAIL CONE AT BS 2254.  REMOVED, FABRICATED,  AND REPLACED THE ANGLE IAW DWG AKC7627, AND SRM 51-31-01.
